# SDR DALA13066525643

- Difficulty date: November 18, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT FRAME SPLICE HAS GOUGES BS 1480, STRINGER 23- 25R.  R & R FRAME SPLICE IAW SRM 51-40-02.
